# SDR ZZDA2008013

- Difficulty date: August 16, 2007
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPT O/H EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY & SUPPLY AT RIGHT AFT LAV REF MM 33-51.  OP'S CHECK NORMAL.
